# SDR MWEA010189

- Difficulty date: February 26, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99577393
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STATION 766, FROM LONGERON 13 RIGHT TO LONGERON 17 RIGHT, DRILL DAMAGE.  TWENTY-ONE LOCATIONS, OUTBOARD FACE OF FRAME.  REMOVED, FABRICATED AND INSTALLED FRAME, FORMER AND BRACKET.
